# SDR KCSA111295

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 114,386 hours, 15,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT EXIT SIGN EMERGENCY LIGHT STA 400-420 INOP.
